0
RESEARCH PAPERS

Optimal Linear Feedback Control for a Class of Nonlinear Nonquadratic Non-Gaussian Problems

[+] Author and Article Information
R. J. Chang

Department of Mechanical Engineering, National Cheng Kung University, Tainan, Taiwan 70101

J. Dyn. Sys., Meas., Control 113(4), 568-574 (Dec 01, 1991) (7 pages) doi:10.1115/1.2896459 History: Received September 23, 1988; Revised January 01, 1991; Online March 17, 2008

Abstract

An optimal linear feedback controller designed for a class of nonlinear stochastic systems with nonquadratic performance criteria by a non-Gaussian approach is presented. The non-Gaussian method is developed through expressing the unknown stationary output density function as a weighted sum of the Gaussian densities with undetermined parameters. With the aid of a Gaussian-sum density, the optimal feedback gain for a control system with complete state information is derived. By assuming that the separation principle is valid for the class of stochastic systems, a nonlinear precomputed-gain filter is then implemented. The method is illustrated by a Duffing-type control system and the performance of a linear feedback controller designed through both quadratic and nonquadratic performance indices is compared.

Copyright © 1991 by The American Society of Mechanical Engineers
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In